Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Gastric irritation, numbness in the arm post intake of contraceptive pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can i help you?
User :   This is my first time taking birth control tried it out first time today and after 5 minutes my stomach started feeling weird then it stopped. 10 minutes later i felt ill again. my arm went numb and got really bad pains on inner thigh
User :   only took one pill. first day. scared to take it again
User :   should i wait to consult my doctor before taking another one
Doctor :   Did you consumed the tablet before food or after food
User :   like an hour after i ate
Doctor :   ok
Doctor :   ok
Doctor :   it is the gastric irritation caused by the tablet i suppose
Doctor :   it will resolve over a peroid of time
Doctor :   you bring this to the notice of the doctor who prescribed
Doctor :   the pills
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor